# SDR AALA20150814004

- Difficulty date: August 14, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N874NN
- Make and model: Boeing 737823
- Aircraft serial: 31129
- Aircraft time: 12,768 hours, 5,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A3820
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS AN AREA OF DAMAGE TO THE FUSELAGE SKIN AT THE APU ACCESS DOOR FWD HINGE, BETWEEN STATION 1093 & 1103.  TEMPORARY REPAIR PREVIOUSLY ACCOMPLISHED ON FMR 3HF53E94F.  PERMANENT DOUBLER REPAIR ACCOMPLISHED IAW SRM 53-80-01-2R.
